Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


10 Months into HIV

Jul 7, 2006

Dr. Ewald

I thought I would post and tell you how I am doing. I wrote to you about 8 months ago and was a bit mortified about HIV and Living. Now its been 10 months. Dr. Ben has started me on meds and I am doing very well with minimal if any side effects. If you ever read TheBody bulletin boards, I have been a very active member (2000 plus posts) in 10 months. Good grief! I have found emotional support and have given back to those who supported me while I was scared shitless. I have also found being on the boards a bit emotionally draining, but rewarding. I wish the positive outweighed the negative, but sometimes this happens. I rely on what my ID Doc here on the boards tells me and shun what others tell me that is incongruent to what I am told. Now that I am on meds and that I am very active in my work and my relationship with my partner, I wish I could compartmentalize my HIV status and move on with life. HIV still seems to be a very important subject matter to me and my life. I have said publicly on TheBody that I am going to detach a bit from here in hopes that I may not react so much. I think my biggest fear now is resistance (100% adherent) and what happens when this runs out? I know your crystal ball does not really foretell the future. What kind of kick in my ass do I need to get past this. Jeeezzz

All my best to you and your Team!

Response from Dr. Horwath

You are doing great and will continue to do so as long as you maintain your outstanding adherence. Best of luck to you.



Previous
Mental Health and HIV/AIDS
Next
Longevity of HIV patients

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement